# SDR CALA2013111392884

- Difficulty date: November 12, 2013
- Submitted: November 14, 2013
- Operation: Air carrier
- Aircraft: N441UA
- Make and model: Airbus A320-232
- Aircraft serial: 751
- Aircraft time: 53,060 hours, 21,174 cycles
- Engine: Iae V2527A5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LGCIU 1 FAULT ON UPPER ECAM  LGCIU BITE FAULTS '32-31-73 L LG EXT PROX SENSOR 21GA  LGCIU1 5GA1'.  REPLACED LGCIU-1, NO HELP.  HUNG NEW SENSOR 21GA ALL FAULTS CLEARED FOR LOG003-007.  NEEDS NEW SENSOR. MRDATA TAKEN FOR NEW LGCIU-1. REPLACED L LG EXT PROX SENSOR 21GA IAW MM 32-31-73-400-001, PERFORMED TESTED PASSED.
